MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA APPLICATOR 5CM BLUE CALIBR; ULTRASONIC DIATHERMY FOR USE IN APPLYING THERAPEUTIC DEEP HEAT

DJO, LLC CHATTANOOGA APPLICATOR 5CM BLUE CALIBR; ULTRASONIC DIATHERMY FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Model Number 27335
Medical Device Problem Codes Smoking (1585); Sparking (2595)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Health professional, occupation: unknown.No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that "the ultrasound head makes crackling sounds when using on patients and smoke comes from the end of the ultrasound head.The smoke is white and noticeable." there was no injury reported.

Brand Name
CHATTANOOGA APPLICATOR 5CM BLUE CALIBR
Common Device Name
ULTRASONIC DIATHERMY FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key8764847
Report Number9616086-2019-00047
Device Sequence Number2473463
Product Code IMI
UDI-Device Identifier00888912021876
UDI-Public00888912021876
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K031116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27335
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2019
Initial Report FDA Received Date07/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1